Differentiability of Fourier series with respect to generalized spherical functions
Doklady Akademii Nauk, Tome 144 (1962) no. 5, pp. 977-980
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_144_5_a8,
author = {S. S. Litvinkov},
title = {Differentiability of {Fourier} series with respect to generalized spherical functions},
journal = {Doklady Akademii Nauk},
pages = {977--980},
year = {1962},
volume = {144},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_144_5_a8/}
}
S. S. Litvinkov. Differentiability of Fourier series with respect to generalized spherical functions. Doklady Akademii Nauk, Tome 144 (1962) no. 5, pp. 977-980. http://geodesic.mathdoc.fr/item/DAN_1962_144_5_a8/